Pierre Dybman (dybmapi) wrote,
Pierre Dybman
dybmapi

A side-effect of a side-effect

By the way, i nearly forgot to write about a side-effect of my main side-effect, the neuropathy or hand tingling.

Basically, especially during the first few days of a chemo session, i have some difficulty to correctly grasp simple objects, such a s a door handle (needing two hands to turn the key), or from time to time, i can take a glass or a cup, and fail to close my left hand on it.

This has already cost me a good wine glass, a couple of nice tea and coffee cups, and this week, a plate...the second one managed to reach the floor without breaking.

Not the most serious issue, but the cost is slowly increasing!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments